# SDR CALA2024061801848

- Difficulty date: June 10, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 62,847 hours, 26,316 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE 8020858 REOPEN RE: DIP - AFTER C-SCAN PER EA 5510-01843 REV. H, OP-001 FOUND R/H HORIZONTAL STABILIZER LOWER ON L/E STATION 129.50 CRACKED.
